| Model Number |
SL-5627 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, on the final skin closure during a laparoscopic video assisted thoracoscopic surgery, the suture broke af ter one pass through the tissue.They were able to use the rest without issue.There was no patient injury.